# SDR AUS20040304

- Difficulty date: March 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Blocked
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) PITOT/STATIC INSTRUMENTS FAILED TO OPERATE FOLLOWING TAKEOFF. INVESTIGATION FOUND CLEAR PLASTIC TAPE OVER AFT STATIC VENT PORTS. TAPE HAD BEEN LEFT ON FOLLOWING PITOT/STATIC CHECK.  PERSONNEL/MAINTENANCE ERROR.
